# SDR DHL2001740002

- Difficulty date: March 25, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Loose
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 19. LT WING TOP AILERON REPAIR IS COMING LOOSE FWD. AND INBD NR 7 SPOILER(DOT) RII CORRECTIVE ACTION: ACOMPLISHED REPAIR IAW AERONAUTICAL SOLUTIONS REPORT 00-003 IR 03-26-01 AND SRM 51-30-02.SEE ITEM 9M FOR REPLACEMENT INSTRUCTIONS. INTERIM REPAIR INSTALLED TO WING SKIN PANEL,UPPER INBOARD L/H SIDE. THIS REPAIR MUST BE REPLACED WITH A PERMANENT REPAIR NO LATER THAN THE NEXT C CHECK  APPROX JUNE 2002 (00-003 IR) TRANSFERED TO DMI 4888E OK PER GMM 3.5 A8A. PLACKARD.  STATUS OPEN.
